MathSciNet Relay Station
MathSciNet bibliographic data
MR1992194 14E22 (14F35 20F36 20M05 32Q65)
Kulikov, Vik. S.; Kharlamov, V. M. On braid monodromy factorizations. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 67 (2003), no. 3, 79--118; translation in Izv. Math. 67 (2003), no. 3, 499–534
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement